# SDR UIEA2023121100982

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 105,932 hours, 20,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT EXTERNAL LIGHTS INOP AT R1, R3, AND LEFT AFT FUSELAGE SINGLE BULB.( REMOVED AND REPLACED EMERGENCY LIGHT BULBS AT R1, R3, AND LEFT AFT FUSELAGE PER AMM 33-51-06. )
